Skip to main content
Article thumbnail
Location of Repository

References

By Wen Xia (prc-ccn) Xiao, Dong Mei (prc-ccn, F. M. (nl-delf-im, Reviewed Frederick and R. Marotto

Abstract

Non-differentiability of devil’s staircases and dimensions of subsets of Moran sets. (English summary) Math. Proc. Cambridge Philos. Soc. 133 (2002), no. 2, 345–355.1469-8064 The authors calculate the Hausdorff, packing and box-counting dimensions of subsets of a certain class of Moran fractals. A means is obtained of determining the dimension of the set of nondifferentiable points of Cantor or devil’s staircase functions

Topics: 2 (1996, 148–152. MR1434463
Year: 2013
OAI identifier: oai:CiteSeerX.psu:10.1.1.353.1657
Provided by: CiteSeerX
Download PDF:
Sorry, we are unable to provide the full text but you may find it at the following location(s):
  • http://citeseerx.ist.psu.edu/v... (external link)
  • Suggested articles


    To submit an update or takedown request for this paper, please submit an Update/Correction/Removal Request.